Jessie, it can be hard sometimes to tell whether they are cold sores or mouth ulcers/sores from lupus. Getting sores in your mouth can be a sign of the start of a flare. I usually get them when I'm flaring. It would make sense that this might be happening when you are changing your meds around. Prednisone tapering can be really hard.
I hope you don't end up in a flare. When will you be able to start your cellcept?
Diagnosis: UCTD (lupus) 2006; Raynauds 2006; Sjogren's 2006; lupus symptoms began 2003; UC 2008; CFS 1991; Mono 1985
Meds: Plaquenil 400mg; Prednisone 5-10mg; Tramadol 100mg 3-4x daily; Doxepin 25-50mg; Prevacid; Evoxac; Steriod Cream and Mouth Rinse for tongue and mouth ulcers; Hydrocodone 5/500 prn for severe pain; Artificial tears
Clickable: LUPUS INFORMATION & LUPUS RESOURCES.
Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/
Co-Moderator: Lupus and CFS Forums